Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 108, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 21, 2017, 5:47 PM CDT for Adair County, Cherokee County, Oklahoma. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 21, 2017, 5:47 PM CDT (22:47 UTC)
- Expired
- Apr 21, 2017, 6:30 PM CDT
- In force
- 43 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Adair County, OK, Cherokee County, OK
The radar
The Western Arkansas radar (KSRX), 65 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.8 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 637 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- -171 m²/s²
- 0-3 km storm-relative helicity
- -150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
554
WUUS54 KTSA 212247
SVRTSA
OKC001-021-212330-
/O.NEW.KTSA.SV.W.0108.170421T2247Z-170421T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
547 PM CDT FRI APR 21 2017
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Adair County in northeastern Oklahoma...
Southeastern Cherokee County in east central Oklahoma...
* Until 630 PM CDT
* At 546 PM CDT, a severe thunderstorm was located 3 miles northwest
of Cookson, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Stilwell... Cookson...
Adair State Park... Cherokee Landing State Park...
Bunch... Baron...
Maryetta...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3564 9503 3580 9506 3598 9453 3564 9448
TIME...MOT...LOC 2246Z 254DEG 41KT 3573 9498
HAIL...1.00IN
WIND...60MPH
$$3 follow-up statements
178
WWUS54 KTSA 212258
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
558 PM CDT FRI APR 21 2017
OKC001-021-212330-
/O.CON.KTSA.SV.W.0108.000000T0000Z-170421T2330Z/
Adair OK-Cherokee OK-
558 PM CDT FRI APR 21 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHERN ADAIR AND SOUTHEASTERN CHEROKEE COUNTIES...
At 558 PM CDT, a severe thunderstorm was located 5 miles east of
Cherokee Landing State Park, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Stilwell... Cookson...
Adair State Park... Cherokee Landing State Park...
Bunch... Baron...
Maryetta...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3564 9492 3584 9493 3598 9453 3564 9448
TIME...MOT...LOC 2258Z 254DEG 41KT 3577 9481
HAIL...1.00IN
WIND...60MPH
$$570
WWUS54 KTSA 212312
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
612 PM CDT FRI APR 21 2017
OKC021-212322-
/O.CAN.KTSA.SV.W.0108.000000T0000Z-170421T2330Z/
Cherokee OK-
612 PM CDT FRI APR 21 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHEROKEE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area therefore the warning has been cancelled.
LAT...LON 3564 9474 3587 9472 3592 9452 3564 9448
TIME...MOT...LOC 2312Z 264DEG 36KT 3576 9462
$$
OKC001-212330-
/O.CON.KTSA.SV.W.0108.000000T0000Z-170421T2330Z/
Adair OK-
612 PM CDT FRI APR 21 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHEASTERN ADAIR COUNTY...
At 612 PM CDT, a severe thunderstorm was located 3 miles south of
Stilwell, moving east at 40 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations in or near the path include...
Stilwell... Adair State Park...
Maryetta...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3564 9474 3587 9472 3592 9452 3564 9448
TIME...MOT...LOC 2312Z 264DEG 36KT 3576 9462
HAIL...1.00IN
WIND...<50MPH
$$306
WWUS54 KTSA 212326
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
626 PM CDT FRI APR 21 2017
OKC001-212335-
/O.EXP.KTSA.SV.W.0108.000000T0000Z-170421T2330Z/
Adair OK-
626 PM CDT FRI APR 21 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAIR COUNTY WILL
EXPIRE AT 630 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore the warning will
be allowed to expire. However small hail to dime size is still
possible with this thunderstorm.
LAT...LON 3564 9474 3587 9472 3592 9452 3564 9448
TIME...MOT...LOC 2325Z 254DEG 41KT 3580 9446
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 3:34 PM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, Apr 21, 3:34 PM CDT, 2 hours 13 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 334 PM CDT Fri Apr 21 2017 .DISCUSSION... Repeated widespread convection through the day has suppressed the most unstable warm sector to extreme southeast Oklahoma and points southward. Further north, elevated instability has been maintained with steep mid level lapse rates associated with approached trough. Forcing will continue to strengthen in advance of the aforementioned wave with convection increasing currently across NE OK with this activity spreading eastward through the evening. While these storms are elevated, sufficient effective shear will support scattered strong to severe storms. Further south nearer the sfc boundary the potential for sfc based storms increases and any storms which can develop within this zone will pose a more significant severe weather risk. The passing of the wave this evening will mark the end to the stronger storm potential while lingering light precip may continue into Saturday especially north of Interstate 40. The widespread heaviest rains have also likely ended however the last round of precip will contain smaller cores of heavy rain. Given the rainfall that has already fall we will let the Flood Watch remain in place until it is clearer that the heavy rain potential has completely ended. Noticeably cooler temps Saturday with breezy north winds. Warm up begins Sunday with the next frontal passage late Tuesday into Wednesday. Moisture return in advance of this front is questionable however storm chances associated with this frontal passage may mark the next chance of severe weather. A more substantial warm sector and higher severe weather potential looks likely by late next week as an unsettled weather pattern develops across the Southern Plains. && .PRELIMINARY POINT TEMPS/POPS... TUL 46 56 42 69 / 40 20 10 0 FSM 54 59 43 72 / 70 20 10 0 MLC 52 61 44 70 / 50 10 0 0 BVO 46 57 38 70 / 50 20 10 0 FYV 47 53 39 67 / 80 30 10 0 BYV 48 53 39 66 / 80 30 10 0 MKO 48 58 41 69 / 50 20 10 0 MIO 45 52 41 68 / 70 30 10 0 F10 48 59 43 69 / 40 10 10 0 HHW 54 63 44 70 / 80 10 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch until midnight CDT tonight for OKZ054>072. AR...Flood Watch until midnight CDT tonight for ARZ001-002-010-011. && LONG TERM....07
Hazardous weather outlook, Apr 21, 5:00 PM CDT, 47 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 500 PM CDT Fri Apr 21 2017 ARZ001-002-010-011-019-020-029-OKZ049-053>076-221015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 500 PM CDT Fri Apr 21 2017 ...SEVERE WEATHER AND HEAVY RAINFALL THREAT CONTINUE THIS EVENING... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Tonight. TORNADO. RISK...Elevated. AREA...Extreme southeast Oklahoma and portions of west-central Arkansas. ONSET...ongoing. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Southeast oklahoma into western Arkansas. ONSET...ongoing. FLASH FLOOD. RISK...Elevated. AREA...Northeast Oklahoma and northwest Arkansas. ONSET...ongoing. HEAVY RAIN. RISK...Elevated. AREA...Eastern Oklahoma and western Arkansas. ONSET...ongoing. DISCUSSION... The threat for severe weather continues this evening across southeast Oklahoma and west-central Arkansas as a warm front stretches across the region and a upper level disturbance moves into the region from the west. Tornadoes, large hail and damaging winds will all be possible along and south of the warm front. North of the warm front across northeast Oklahoma and northwest Arkansas some of the stronger storms will be capable of producing small hail. This activity is expected to exit the area around midnight as the upper level disturbance shifts to the east of the area. Heavy rain with the potential for flooding will continue across portions of northeast Oklahoma and northwest Arkansas through the evening. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...High Wind Potential. SUNDAY...No Hazards. MONDAY...High Wind Potential. TUESDAY through Thursday...Thunderstorm Potential. EXTENDED DISCUSSION... Cooler conditions are expected behind the front through the weekend as high pressure builds into the region. Shower and thunderstorm chances will return late Tuesday night into Thursday of next week as another storm system approaches from the west. weather.gov/tulsa Contains additional information.
In the hours before
Local storm report, Apr 21, 4:29 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
429 PM CDT FRI APR 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM HEAVY RAIN 4 ENE JENKS 36.05N 95.90W
04/21/2017 M4.52 INCH TULSA OK MESONET
MESONET STATION AR788, 4 ENE JENKS.
0358 PM HEAVY RAIN 1 NW JENKS 36.03N 95.98W
04/21/2017 M3.94 INCH TULSA OK MESONET
MESONET STATION E4196, JENKS.
0401 PM HEAVY RAIN 3 NNW BROKEN ARROW 36.09N 95.81W
04/21/2017 M3.73 INCH TULSA OK MESONET
MESONET STATION C0318, 2 NNW BROKEN ARROW.
0359 PM HEAVY RAIN 2 WSW BROKEN ARROW 36.04N 95.82W
04/21/2017 M3.69 INCH TULSA OK MESONET
MESONET STATION D4901, 1 WSW BROKEN ARROW.
0400 PM HEAVY RAIN 4 N BIXBY 36.00N 95.87W
04/21/2017 M3.66 INCH TULSA OK MESONET
MESONET STATION E2165, 3 N BIXBY.
0345 PM HEAVY RAIN 1 S MIAMI 36.86N 94.88W
04/21/2017 M3.39 INCH OTTAWA OK MESONET
MESONET STATION MIAO2, AT HWY 125 - NEOSHO
RVR.
0400 PM HEAVY RAIN 2 W BROKEN ARROW 36.05N 95.82W
04/21/2017 M3.35 INCH TULSA OK MESONET
MESONET STATION E2961, 1 W BROKEN ARROW.
0345 PM HEAVY RAIN 1 SSW CAVE SPRINGS 36.24N 94.24W
04/21/2017 M3.31 INCH BENTON AR MESONET
MESONET STATION SSCA4, SPRING CREEK AT HWY
112 NEAR SPRINGDALE.
0409 PM HEAVY RAIN ELM SPRINGS 36.21N 94.23W
04/21/2017 M3.27 INCH WASHINGTON AR MESONET
MESONET STATION AU167, ELM SPRINGS.
0300 PM HEAVY RAIN 2 ENE LAKE FRANCIS 36.14N 94.49W
04/21/2017 M3.25 INCH BENTON AR MESONET
MESONET STATION SLSA4, 2 ENE LAKE FRANCIS.
0358 PM HEAVY RAIN 3 ESE ONETA 36.00N 95.66W
04/21/2017 M3.17 INCH WAGONER OK MESONET
MESONET STATION E9438, 2 ESE ONETA.
0300 PM HEAVY RAIN 6 SW BURBANK 36.63N 96.81W
04/21/2017 M3.16 INCH OSAGE OK MESONET
MESONET STATION BUSO2, BURBANK (OCS
MESONET).
0317 PM HEAVY RAIN PAWHUSKA 36.67N 96.34W
04/21/2017 M3.16 INCH OSAGE OK MESONET
MESONET STATION PWKO2, PAWHUSKA.
0403 PM HEAVY RAIN 3 ESE JENKS 36.01N 95.92W
04/21/2017 M3.15 INCH TULSA OK MESONET
MESONET STATION AR229, 2 ESE JENKS.
0410 PM HEAVY RAIN 3 NW INOLA 36.17N 95.55W
04/21/2017 M3.10 INCH ROGERS OK MESONET
MESONET STATION AP548, 2 WNW INOLA.
0600 AM HEAVY RAIN 1 NNW MIAMI 36.88N 94.88W
04/21/2017 M3.05 INCH OTTAWA OK CO-OP OBSERVER
CO-OP OBSERVER STATION MIMO2, 1 NNW MIAMI.
0345 PM HEAVY RAIN 1 N CAVE SPRINGS 36.28N 94.23W
04/21/2017 M2.95 INCH BENTON AR MESONET
MESONET STATION CAVA4, OSAGE CREEK NEAR CAVE
SPRINGS.
0330 PM HEAVY RAIN 4 SSE CHLOETA 36.38N 94.94W
04/21/2017 M2.87 INCH DELAWARE OK MESONET
MESONET STATION NNEO2, LAKE EUCHA --
SPAVINAW CREEK.
0315 PM HEAVY RAIN 2 NNE MIAMI 36.90N 94.87W
04/21/2017 M2.86 INCH OTTAWA OK MESONET
MESONET STATION MTCO2, 1 NNE MIAMI.
0330 PM HEAVY RAIN 4 E GRAY 36.14N 96.01W
04/21/2017 M2.83 INCH TULSA OK MESONET
MESONET STATION TLSO2, 4 E GRAY.
0400 PM HEAVY RAIN 5 NNE VERA 36.51N 95.84W
04/21/2017 M2.79 INCH WASHINGTON OK MESONET
MESONET STATION RAMO2, 4 NNE VERA.
0200 PM HEAVY RAIN 2 WSW LIBERTY 35.84N 96.01W
04/21/2017 M2.76 INCH OKMULGEE OK MESONET
MESONET STATION HCSO2, HECTORVILLE (OCS
MESONET).
0230 PM HEAVY RAIN 4 S LOCUST GROVE 36.15N 95.16W
04/21/2017 M2.75 INCH MAYES OK MESONET
MESONET STATION LCGO2, 3 S LOCUST GROVE.
0330 PM HEAVY RAIN 3 NNW WEST SILOAM SPRIN 36.22N 94.60W
04/21/2017 M2.74 INCH DELAWARE OK MESONET
MESONET STATION WSSO2, WEST SILOAM SPRINGS -
FLINT CR.
0300 PM HEAVY RAIN 2 W PRYOR 36.31N 95.35W
04/21/2017 M2.73 INCH MAYES OK MESONET
MESONET STATION PYRO2, 1 W PRYOR.
0330 PM HEAVY RAIN 3 NE COLLINSVILLE 36.39N 95.81W
04/21/2017 M2.70 INCH TULSA OK MESONET
MESONET STATION CVLO2, 2 NE COLLINSVILLE.
0353 PM HEAVY RAIN 1 NNE TULSA 36.15N 95.92W
04/21/2017 M2.70 INCH TULSA OK MESONET
MESONET STATION E7735, 1 NNE TULSA.
0255 PM HEAVY RAIN 3 S TULSA 36.09N 95.93W
04/21/2017 M2.68 INCH TULSA OK COCORAHS
COCORAHS STATION OK-TL-49, 2 S TULSA.
0300 PM HEAVY RAIN 7 SSW INOLA 36.06N 95.53W
04/21/2017 M2.66 INCH WAGONER OK MESONET
MESONET STATION INLO2, L&D 18-NEWT
GRAHAM DAM-VERDIGRIS RIVER.
0300 PM HEAVY RAIN 3 SSW BUSCH 36.42N 93.85W
04/21/2017 M2.65 INCH CARROLL AR MESONET
MESONET STATION BVGA4, 3 SSW BUSCH.
0300 PM HEAVY RAIN 3 ESE QUAPAW 36.93N 94.75W
04/21/2017 M2.61 INCH OTTAWA OK MESONET
MESONET STATION QUAO2, 2 ESE QUAPAW.
0300 PM HEAVY RAIN 1 N WATTS 36.13N 94.57W
04/21/2017 M2.61 INCH ADAIR OK MESONET
MESONET STATION WTTO2, 1 N WATTS.
1245 PM HEAVY RAIN 2 ESE SAPULPA 35.99N 96.08W
04/21/2017 M2.54 INCH CREEK OK MESONET
MESONET STATION HLNO2, 1 ESE SAPULPA.
0300 PM HEAVY RAIN 3 E LENAPAH 36.85N 95.59W
04/21/2017 M2.53 INCH NOWATA OK MESONET
MESONET STATION LEPO2, 2 E LENAPAH.
0300 PM HEAVY RAIN 1 NE LANGLEY 36.47N 95.04W
04/21/2017 M2.52 INCH MAYES OK MESONET
MESONET STATION PENO2, GRAND LAKE -
PENSACOLA DAM.
0300 PM HEAVY RAIN 4 N COLCORD 36.32N 94.69W
04/21/2017 M2.52 INCH DELAWARE OK MESONET
MESONET STATION CCDO2, SPAVINAW CREEK.
0400 PM HEAVY RAIN 5 W KELLYVILLE 35.95N 96.30W
04/21/2017 M2.52 INCH CREEK OK MESONET
MESONET STATION HEYO2, 4 W KELLYVILLE.
0400 PM HEAVY RAIN 3 ENE TULSA 36.16N 95.87W
04/21/2017 M2.48 INCH TULSA OK MESONET
MESONET STATION C4535, 3 ENE TULSA.
0356 PM HEAVY RAIN 3 SSE DEWEY 36.75N 95.91W
04/21/2017 M2.44 INCH WASHINGTON OK MESONET
MESONET STATION E5222, 3 SSE DEWEY.
0315 PM HEAVY RAIN 3 N CHEROKEE CITY 36.34N 94.59W
04/21/2017 M2.44 INCH BENTON AR MESONET
MESONET STATION GSCA4, 3 NNW CHEROKEE CITY.
0330 PM HEAVY RAIN 4 ENE BIG CABIN 36.57N 95.15W
04/21/2017 M2.43 INCH CRAIG OK MESONET
MESONET STATION BGCO2, 4 ENE BIG CABIN.
0330 PM HEAVY RAIN 5 ESE KANSAS 36.19N 94.71W
04/21/2017 M2.43 INCH DELAWARE OK MESONET
MESONET STATION KNSO2, 5 E KANSAS.
0330 PM HEAVY RAIN 5 W COMMERCE 36.93N 94.96W
04/21/2017 M2.43 INCH OTTAWA OK MESONET
MESONET STATION COMO2, 4 W COMMERCE.
0409 PM HEAVY RAIN 2 NE PRYOR 36.33N 95.29W
04/21/2017 M2.41 INCH MAYES OK MESONET
MESONET STATION D2494, 1 NE PRYOR.
0330 PM HEAVY RAIN 8 E DELAWARE 36.77N 95.50W
04/21/2017 M2.39 INCH NOWATA OK MESONET
MESONET STATION CBCO2, 7 E DELAWARE.
0300 PM HEAVY RAIN 3 ENE OKESA 36.73N 96.08W
04/21/2017 M2.38 INCH OSAGE OK MESONET
MESONET STATION OKEO2, 3 ENE OKESA.
0300 PM HEAVY RAIN 2 ESE SPERRY 36.28N 95.95W
04/21/2017 M2.37 INCH TULSA OK MESONET
MESONET STATION SPEO2, 2 ESE SPERRY.
0300 PM HEAVY RAIN RALSTON 36.50N 96.73W
04/21/2017 M2.36 INCH PAWNEE OK MESONET
MESONET STATION RLSO2, ARKANSAS RIVER AT
RALSTON.
0300 PM HEAVY RAIN 4 NNE HOMINY 36.47N 96.38W
04/21/2017 M2.36 INCH OSAGE OK MESONET
MESONET STATION HMYO2, HOMINY CREEK NEAR
HOMINY.
0330 PM HEAVY RAIN 6 NNE COLCORD 36.33N 94.64W
04/21/2017 M2.32 INCH DELAWARE OK MESONET
MESONET STATION SYCO2, 4 WNW CHEROKEE CITY.
0356 PM HEAVY RAIN 1 ENE HARMON 36.16N 94.26W
04/21/2017 M2.30 INCH WASHINGTON AR MESONET
MESONET STATION E8832, 1 ENE HARMON.
0400 PM HEAVY RAIN 1 SSE BENTONVILLE 36.36N 94.20W
04/21/2017 M2.29 INCH BENTON AR MESONET
MESONET STATION E2939, BENTONVILLE.
0330 PM HEAVY RAIN 4 SE MAYSVILLE 36.36N 94.55W
04/21/2017 M2.29 INCH BENTON AR MESONET
MESONET STATION MSVA4, SPAVINAW CREEK.
0400 PM HEAVY RAIN 5 WSW SKIATOOK 36.35N 96.09W
04/21/2017 M2.28 INCH OSAGE OK MESONET
MESONET STATION SKBO2, BLO SKIATOOK
LAKE-HOMINY CK.
0400 PM HEAVY RAIN 2 E WHEELER 36.11N 94.23W
04/21/2017 M2.27 INCH WASHINGTON AR MESONET
MESONET STATION F0272, 1 E WHEELER.
0401 PM HEAVY RAIN 3 NNE CAVE SPRINGS 36.31N 94.22W
04/21/2017 M2.27 INCH BENTON AR MESONET
MESONET STATION E9366, 3 NNE CAVE SPRINGS.
0345 PM HEAVY RAIN 1 ENE BARTLESVILLE 36.76N 95.96W
04/21/2017 M2.26 INCH WASHINGTON OK MESONET
MESONET STATION BTLO2, CANEY RIVER NEAR
BARTLESVILLE.
0315 PM HEAVY RAIN 2 S LANGLEY 36.44N 95.05W
04/21/2017 M2.26 INCH MAYES OK MESONET
MESONET STATION LNGO2, US HWY 82 BRDG -
NEOSHO RVR.
0315 PM HEAVY RAIN GRANDVIEW 36.43N 93.62W
04/21/2017 M2.24 INCH CARROLL AR MESONET
MESONET STATION BRYA4, BERRYVILLE 5NW.
0400 PM HEAVY RAIN 2 S BARNSDALL 36.53N 96.16W
04/21/2017 M2.23 INCH OSAGE OK MESONET
MESONET STATION BIRO2, BIRCH DAM-2MI.S-BIRCH
CREEK.
0410 PM HEAVY RAIN 6 NW BOX 35.65N 95.04W
04/21/2017 M2.23 INCH CHEROKEE OK MESONET
MESONET STATION D8355, 5 NW BOX.
0345 PM HEAVY RAIN 1 E PAWHUSKA 36.67N 96.31W
04/21/2017 M2.19 INCH OSAGE OK MESONET
MESONET STATION PHSO2, PAWHUSKA.
0409 PM HEAVY RAIN 2 ESE BEAVER 36.47N 93.74W
04/21/2017 M2.19 INCH CARROLL AR MESONET
MESONET STATION AU168, 1 ESE BEAVER.
0300 PM HEAVY RAIN ELM SPRINGS 36.20N 94.24W
04/21/2017 M2.19 INCH WASHINGTON AR MESONET
MESONET STATION ELSA4, BRUSH CREEK AT ELM
SPRINGS.
0330 PM HEAVY RAIN AVANT 36.49N 96.06W
04/21/2017 M2.18 INCH OSAGE OK MESONET
MESONET STATION AVTO2, AVANT.
0409 PM HEAVY RAIN 3 E BARTLESVILLE 36.75N 95.92W
04/21/2017 M2.16 INCH WASHINGTON OK MESONET
MESONET STATION E7659, 3 E BARTLESVILLE.
0400 PM HEAVY RAIN 5 WSW SKIATOOK 36.35N 96.09W
04/21/2017 M2.15 INCH OSAGE OK MESONET
MESONET STATION SKLO2, SKIATOOK DAM - HOMINY
CREEK.
0401 PM HEAVY RAIN 7 ESE BARTLESVILLE 36.71N 95.86W
04/21/2017 M2.13 INCH WASHINGTON OK MESONET
MESONET STATION AT408, 7 ESE BARTLESVILLE.
0300 PM HEAVY RAIN 4 NNW TAHLEQUAH 35.97N 94.99W
04/21/2017 M2.11 INCH CHEROKEE OK MESONET
MESONET STATION TQSO2, TAHLEQUAH OCS
MESONET.
0300 PM HEAVY RAIN 1 NE BARTLESVILLE 36.76N 95.97W
04/21/2017 M2.09 INCH WASHINGTON OK MESONET
MESONET STATION BVLO2, BARTLESVILLE.
0315 PM HEAVY RAIN 4 ENE SCRAPER 36.10N 94.78W
04/21/2017 M2.03 INCH ADAIR OK MESONET
MESONET STATION CWYO2, ILLINOIS RIVER NEAR
CHEWEY.
0403 PM HEAVY RAIN 1 NNW VINITA 36.65N 95.16W
04/21/2017 M2.02 INCH CRAIG OK MESONET
MESONET STATION AT208, VINITA.
0409 PM HEAVY RAIN 2 NNW VERDIGRIS 36.26N 95.70W
04/21/2017 M2.02 INCH ROGERS OK MESONET
MESONET STATION AR400, 1 NNW VERDIGRIS.
0300 PM HEAVY RAIN PAWNEE 36.34N 96.80W
04/21/2017 M2.00 INCH PAWNEE OK MESONET
MESONET STATION PAWO2, PAWNEE.
&&
PMMLocal storm report, Apr 21, 4:37 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
437 PM CDT FRI APR 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HEAVY RAIN BROKEN ARROW 36.05N 95.79W
04/21/2017 M4.00 INCH TULSA OK BROADCAST MEDIA
REPORT VIA SOCIAL MEDIA.
&&
PMMSpecial weather statement, Apr 21, 4:38 PM CDT, 1 hour 9 minutes before
Special Weather Statement National Weather Service Tulsa OK 438 PM CDT FRI APR 21 2017 OKZ066-070-071-212215- Muskogee OK-Okmulgee OK-McIntosh OK- 438 PM CDT FRI APR 21 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MCINTOSH...NORTHWESTERN MUSKOGEE AND SOUTHEASTERN OKMULGEE COUNTIES UNTIL 515 PM CDT... At 438 PM CDT, a strong thunderstorm was located 3 miles north of Grayson, moving east at 40 mph. Nickel size hail will be possible with this storm. Locations in or near the path include... Muskogee... Okmulgee... Morris... Oktaha... Boynton... Grayson... Council Hill... Rentiesville... Hoffman... Wainwright... Summit... Hitchita... Eram... LAT...LON 3544 9591 3561 9597 3579 9543 3553 9534 TIME...MOT...LOC 2138Z 253DEG 36KT 3555 9586
Local storm report, Apr 21, 4:40 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
440 PM CDT FRI APR 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM HEAVY RAIN 6 WSW BROKEN ARROW 36.03N 95.89W
04/21/2017 M4.25 INCH TULSA OK BROADCAST MEDIA
REPORT VIA SOCIAL MEDIA.
&&
PMMSpecial weather statement, Apr 21, 5:19 PM CDT, 28 minutes before
Special Weather Statement National Weather Service Tulsa OK 519 PM CDT FRI APR 21 2017 OKZ068-070-072-212300- Muskogee OK-Sequoyah OK-Cherokee OK- 519 PM CDT FRI APR 21 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SEQUOYAH...SOUTHERN CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES UNTIL 600 PM CDT... At 519 PM CDT, a strong thunderstorm was located 5 miles south of Muskogee, moving east at 40 mph. Nickel size hail will be possible with this storm. Locations in or near the path include... Muskogee... Tahlequah... Fort Gibson... Braggs... Cookson... Cherokee Landing State Park... Greenleaf State Park... Pumpkin Center... Lake Tenkiller State Park... Keefeton... Summit... Box... LAT...LON 3556 9541 3574 9547 3590 9484 3559 9480 TIME...MOT...LOC 2219Z 256DEG 37KT 3567 9536
Local storm report, Apr 21, 5:47 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
547 PM CDT FRI APR 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM FLOOD TULSA 36.13N 95.92W
04/21/2017 TULSA OK NWS EMPLOYEE
WATER COVERING ROAD AROUND 101ST AND GARNETT.
&&
RJSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 1:50 AM CDT | River Flood Warning | TSA | Ottawa | 3 days |
| Apr 21, 1:53 AM CDT | River Flood Warning | TSA | Adair, Delaware | 47 hr |
| Apr 21, 1:53 AM CDT | River Flood Warning | TSA | Cherokee | 70 hr |
| Apr 21, 1:58 AM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 36 hr |
| Apr 21, 3:29 AM CDT | Special Weather Statement | TSA | Creek | 31 min |
| Apr 21, 3:44 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 46 min |
| Apr 21, 4:03 AM CDT | Special Weather Statement | TSA | Okfuskee | 42 min |
| Apr 21, 4:16 AM CDT | Special Weather Statement | TSA | Okmulgee | 29 min |
| Apr 21, 4:42 AM CDT | Special Weather Statement | TSA | McIntosh, Muskogee, Okmulgee | 48 min |
| Apr 21, 5:35 AM CDT | Special Weather Statement | TSA | Muskogee | 40 min |
| Apr 21, 5:49 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah | 41 min |
| Apr 21, 6:22 AM CDT | Severe Thunderstorm Warning | TSA | Adair, LeFlore, Sequoyah | 38 min |
| Apr 21, 8:43 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 42 hr |
| Apr 21, 8:43 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 54 hr |
| Apr 21, 8:52 AM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 56 hr |
| Apr 21, 9:01 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 34 hr |
| Apr 21, 9:01 AM CDT | River Flood Advisory | TSA | Tulsa | 52 hr |
| Apr 21, 9:30 AM CDT | Special Weather Statement | TSA | Okfuskee | 30 min |
| Apr 21, 9:51 AM CDT | Areal Flood Advisory | TSA | Ottawa | 3 hr |
| Apr 21, 9:57 AM CDT | Areal Flood Advisory | TSA | Creek, Rogers, Tulsa, Wagoner | 3 hr |
| Apr 21, 10:08 AM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 67 min |
| Apr 21, 10:10 AM CDT | Special Weather Statement | TSA | Creek | 65 min |
| Apr 21, 10:23 AM CDT | Special Weather Statement | TSA | Okmulgee | 37 min |
| Apr 21, 11:00 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg | 45 min |
| Apr 21, 11:03 AM CDT | Special Weather Statement | TSA | Tulsa, Wagoner | 42 min |
| Apr 21, 11:18 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more | 42 min |
| Apr 21, 11:39 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more | 51 min |
| Apr 21, 11:51 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Muskogee, Wagoner | 39 min |
| Apr 21, 11:53 AM CDT | Flash Flood Warning | TSA | Creek, Rogers, Tulsa, Wagoner | 3 hr |
| Apr 21, 12:07 PM CDT | Areal Flood Advisory | TSA | Cherokee | 113 min |
| Apr 21, 12:10 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pushmataha | 35 min |
| Apr 21, 12:16 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, LeFlore, Sequoyah | 44 min |
| Apr 21, 12:23 PM CDT | Areal Flood Advisory | TSA | Adair | 112 min |
| Apr 21, 12:38 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha, Sequoyah | 52 min |
| Apr 21, 12:50 PM CDT | Areal Flood Advisory | TSA | Delaware | 3 hr |
| Apr 21, 1:50 PM CDT | River Flood Warning | TSA | Osage | 14 hr |
| Apr 21, 2:03 PM CDT | River Flood Warning | TSA | Ottawa | 58 hr |
| Apr 21, 2:13 PM CDT | Special Weather Statement | TSA | Creek | 32 min |
| Apr 21, 2:15 PM CDT | River Flood Warning | TSA | Creek | 24 hr |
| Apr 21, 2:19 PM CDT | River Flood Warning | TSA | Tulsa | 47 hr |
| Apr 21, 2:23 PM CDT | River Flood Warning | TSA | Washington | 37 hr |
| Apr 21, 2:41 PM CDT | Special Weather Statement | TSA | Creek | 34 min |
| Apr 21, 2:49 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 41 min |
| Apr 21, 2:53 PM CDT | Special Weather Statement | TSA | Creek | 37 min |
| Apr 21, 3:20 PM CDT | Special Weather Statement | TSA | Wagoner | 40 min |
| Apr 21, 3:27 PM CDT | Areal Flood Advisory | TSA | Creek, Tulsa | 3 hr |
| Apr 21, 3:57 PM CDT | Areal Flood Advisory | TSA | Mayes, Rogers, Wagoner | 5 hr |
| Apr 21, 4:38 PM CDT | Special Weather Statement | TSA | Muskogee | 37 min |
| Apr 21, 5:19 PM CDT | Special Weather Statement | TSA | Muskogee | 41 min |
| Apr 21, 5:35 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 55 min |
| Apr 21, 6:21 PM CDT | Special Weather Statement | TSA | Pittsburg | 39 min |
| Apr 21, 6:30 PM CDT | Areal Flood Advisory | TSA | Creek, Tulsa | 2 hr |
| Apr 21, 6:38 PM CDT | Special Weather Statement | TSA | Haskell | 37 min |
| Apr 21, 6:56 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 49 min |
| Apr 21, 6:57 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 48 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.